Amox TR K CLV (also known as Amox TR-K, Amox TR-K CLV, Amox TR-K-CLV and Amox TR K CLV 875 125) is an abbreviation for , an antibiotic in the penicillin group that combines amoxicillin and clavulanate potassium. Due to its expanded coverage, it is often prescribed when amoxicillin resistance is present and patients cannot tolerate alternative treatments.
At PatientsLikeMe, where more than 120,000 patients are sharing their experiences with prescription drugs, supplements and more, we have three patients who report that they are currently taking Amox TR K CLV while 11 patients report taking another generic formulation of amoxicillin-clavulanate potassium. Some of the common reasons for taking this antibiotic include sinusitis, sinus infection, ear infection and bronchitis.
What can we learn from these patients’ experiences? Quite a bit, actually, thanks to PatientsLikeMe’s unique data-sharing platform. For example, the most commonly reported dosage is 875mg/125mg twice daily, the most commonly reported cost is “under $25,” and the most commonly reported side effects include diarrhea, nausea and upset stomach. The majority of patients who’ve discontinued the drug say they took Amox TR K CLV for a month or less, likely for the short-term treatment of an infection.
Here are some highlights from our patients have submitted for amoxicillin-clavulanate potassium (aka Amox TR K CLV or Amox TR-K CLV):
- “Worked great for my sinus infection. Side effects weren’t overly terrible. – Patient who took Amox TR K CLV for sinus infection
- “My congestion is diminished, but my nose rarely feels completely clear. The sinus headaches usually stop, too.” – Patient who took Amox TR K CLV for sinusitis
- “I took each dose with food so as to avoid any upset stomach.” – Patient who took Amox TR K CLV for sinus infection and sinusitis
- “I would like to warn people who have seizures/epilepsy to warn your doctor about the possibility of having a seizure while on this medicine because my side effect that was seriously bad. It landed me in the hospital on oxygen and IV because I kept having seizures. Then we found out it was from the medicine.” – Patient who reports taking Amox TR K CLV for ear infection
JOIN PATIENTSLIKEME TODAY
Have you taken Amox TR K CLV – or another formulation of amoxicillin-clavulanate potassium? Join PatientsLikeMe and add your experiences to our growing body of knowledge. Then, stay to exchange advice, research common medications and learn from other patients like you.
7 thoughts on “Share Your Experiences with Amox TR K CLV”
My main side effect is diareah to the max, everytwo hours I’m on the toilet. And my stomach just growls and growls.
Prescribed after acute sinus infection and bronchitis had worsened over 1-1/2 weeks. Side effects: Mild dizziness and headache. I’ve been careful to eat a lot of fruits and vegetables and drink lots of water, and I continued OTC cough syrup.
I took only one 825 mil of Amoxicillion and thought I was going to die! My BP went to over 200/ 107 that I know of. And I couldn’t quit going to the bathroom with my bowels. I was soooo scared. I had a bad reaction. I took aMOX TR -K CLV and did fine with it. Why is that? It was given for sinusitis / Severe ringing in my ears.
I just took the amox-tr–, I have a terrible ear pain, sinus and headache. I took this medicine because of strep throat. I think this medicine makes me sicker than before.
I need to know whether I should quit or not.
Amox TR-K CLV causes me to cough sometimes so much I develop headaches. Amox TR-K CLV causes my lungs to itch so bad I cough severely at times, sometimes repeatedly. I know it’s not my throat itching. I feel the itching in my chest and water does not help. I feel the itching in my lungs. I think it is drying up my system to stop the sinus infection I am having now. However I would much rather deal with the sinus infection than take this stuff any longer. I am going back to the doctor to ask them about putting me on something less troublesome.
Amox Tr-K Clv – I had that last few days ago and caused my stomach is really painful, feeling like going to murdered my stomach.
Can’t walk for 15 mins – laying on the bed while pain.
feel like going to the bathroom to do number 2 actually nothing.
feeling like stomach had a seizure but is actually spasm.
my highest recommended for you not to take this and will need to remove this to blacklist.
Too risky for you to take this!
Amox TR K CLV 875 125 has caused sever stomach cramps, over heating, the sense I have to go diarrhea, but nothing. When I do go there is a ton of mucus in the bowl. I was actually about to go to the emergency room the pain was so intense. Then I read these reviews and realize I need to just stop taking this medicine and see how I feel in the next day or two.
Comments are closed.